# SDR VNAA0701010

- Difficulty date: January 27, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 6,615 hours, 6,746 cycles
- Engine: Ge CF343B1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 32156222
- Part serial: 1962
- Condition: Failed
- Location: Cabin Pressure
- Part time: 6,685 hours, 6,814 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LEFT & RIGHT HAND PACK HIGH PRESSURE MESSAGE ALONG WITH AN APU OVERTEMP MESSAGE ON CLIMBOUT.  CREW FOLLOWED THE QRH AND RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE REGULATING VALVE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
